# SDR USAA2011041991518

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 54,967 hours, 37,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Service Door
- Component: Door, Boeing
- Component part number: 6545871132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 CHECK - FORWARD SERVICE DOOR FORWARD LOWER CORNER WEB CRACKED.  REPLACED FORWARD SERVICE DOOR IAW TASK CARD 03C10652008.
